# SDR DALA2015070204112

- Difficulty date: June 24, 2015
- Submitted: July 4, 2015
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 51,261 hours, 20,570 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STABILIZER LOWER EXTERNAL SKIN CRACKED AT STA 129.5,  18 INCHES FORWARD OF AFT SPAR.    MAINTENANCE REPAIRED THE RT HORIZONTAL STABILIZER SKIN  IAW SRM 55-10-01, REPAIR 11.
